# SDR SWIA2025072300013

- Difficulty date: July 13, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 48,567 hours, 42,299 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Engine
- Condition: Warning Message
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE WARNING MESSAGE ON CLIMB OUT. INTERMITTENT DURING DESCENT AND BACK ON DURING FINAL APPROACH. NOT ON DURING TAXI,  (FLIGHT 5099)   VERIFIED WITH PILOTS AND WAS LOW OIL PRESSURE ON RT ENG.   REPLACED EDP CARBON SEAL. REF CP 30480407 FOR REPLACEMENT OF ATS CARBON SEAL. REF CP 30480408 FOR REPLACEMENT OF IDG CARBON SEAL. REF CP 30484424 FOR REPLACEMENT OF NR 1 CARBON SEAL. PERFORMED OIL CONSUMPTION CHECK IN REF WITH AMM 71-00-00. OILS CONSUMPTION IS WITHIN LIMITS AT THIS TIME. OIL PRESSURE IS READING GREEN AND AT ADEQUATE LEVELS AT THIS TIME. REF CP 30491361 FOR REPLACEMENT OF RT ENGINE AND SATISFACTORY OIL CONSUMPTION CHECK.
